# SDR CHQA200800150

- Difficulty date: July 17, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Engine: Allsn AE3007A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE71379016
- Condition: Chafed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5923, GSO TO CLE.  ON DESCENT INTO CLE, THE FLIGHT CREW RECEIVED AN E1 HYD PUMP FAIL MESSAGE.  THE QRH WAS FOLLOWED AND IT WAS DETERMINED THAT THERE WAS NO QUANTITY INDICATING ON SYSTEM 1.  LANDED WITHOUT INCIDENT, TAXIED CLEAR OF RUNWAY AND WAITED FOR TOW BACK TO GATE.  MAINTENANCE FOUND THE PRESSURE HOSE COMING FROM THE E1 EDP WAS WORN THROUGH BY AN ADEL CLAMP.  THE PRESSURE HOSE ON THE E1 EDP WAS REPLACED AND EDO WAS INSPECTED PER THE AMM, NO LEAKS OR FURTHER DEFECTS WERE NOTED.  (A)
